MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0016-5085(94)90830-3

Медицинская библиотека · Gastroenterology · 1994

Tetracycline-induced bile duct paucity and prolonged cholestasis.

Hunt C M, Washington K

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute self-limited liver disease has been associated with tetracycline use. However, severe prolonged cholestatic hepatitis and bile duct paucity have not been previously attributed to tetracyclines. Hepatitis, characterized by prolonged jaundice, severe pruritus, and moderate increased transaminase values, occurred within 2 months of ingesting tetracyclines in two female patients. Serum bilirubin levels normalized 12 and 34 months after tetracycline ingestion. Liver histology revealed bile duct paucity, severe cholestasis, and minimal necrosis and inflammation. Tetracyclines may infrequently induce bile duct paucity and prolonged, severe, and reversible cholestasis.

Для цитирования: Hunt C M, Washington K. Tetracycline-induced bile duct paucity and prolonged cholestasis.. Gastroenterology. 1994. DOI: 10.1016/0016-5085(94)90830-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.